MathSciNet Relay Station
MathSciNet bibliographic data
MR1079644 11F80 (11F33 11F85 11G40 11R23)
Mazur, B.; Tilouine, J. Représentations galoisiennes, différentielles de Kähler et "conjectures principales''. (French) [Galois representations, Kähler differentials and the "main conjectures''] Inst. Hautes Études Sci. Publ. Math. No. 71 (1990), 65–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement